Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Yes, unfortunately. Noanie

Posted by Maximus on January 30, 2003, at 9:12:48

In reply to Sexual side effects of effexor xr, posted by Noanie on January 30, 2003, at 7:07:44

> Hi, I started taking Effexor XR three weeks ago. I began with the 37.5 and now am on the 75 and working my way up. Has anyone else had a problem having an orgasm on this stuff? Does it inhibit that function? Does this go away as you get used to the medication, (I sure hope so!).

Hi Noanie,

It is very individual but in general every SSRI/SNRI give that ugly side effect.

I've had problems to reach orgasm when i was taking Effexor XR. It was ok until i hit 150 mg and higher. It has never gone away :-( As a male i should say that my libido was higher than ever, but the ejaculation delay was unacceptable and totally frustrating. However, i still consider Effexor XR as a very good antidepressant if not the best.

Good luck!

Max.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maximus thread:138310
URL: http://www.dr-bob.org/babble/20030130/msgs/138323.html